Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Computations for Variable Selection in Discriminant Analysis

George P. McCabe, Jr.
Technometrics
Vol. 17, No. 1 (Feb., 1975), pp. 103-109
DOI: 10.2307/1268007
Stable URL: http://www.jstor.org/stable/1268007
Page Count: 7
  • Download ($14.00)
  • Cite this Item
Computations for Variable Selection in Discriminant Analysis
Preview not available

Abstract

An algorithm is proposed for computing statistics for all possible subsets of variables for a discriminant analysis. Optimal subsets of any given size can then be determined. A comparison with a stepwise procedure is also presented through two examples.

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109